# SDR ASAA2023021242095

- Difficulty date: February 12, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 33,286 hours, 10,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: None
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM BATTERY PACK (M1675) FAILED CAPACITY CHECK. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY BATTERY PACK POWER SUPPLY IAW B737 AMM 33-51-06. OPS CHECKS GOOD.
